# SDR ASAA11510742

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 13,638 hours, 4,389 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 2S LOW FOR START DIFFICULT TO ATTAIN 25 PERCENT.  ACCOMPLISHED ENG START PROCEDURE REF MM 71 00 00 800 808F00 ALL 3 START ATTEMPTS WITHIN NORMAL PARAMETERS ON ENG 1.  ACCOMPLISHED ENG START REF MM 71 00 00 800 808F00 3 START ATTEMPTS NORMAL PARAMETERS ON ENG 2.  GROUND VERIFICATION COMPLETED PER E05 00 05.
